×

zbMATH — the first resource for mathematics

On the tails of infinitely divisible distributions. (English) Zbl 0269.60016

MSC:
60E05 Probability distributions: general theory
60F99 Limit theorems in probability theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Feller, W.: An introduction to probability theory and its applications, Vol. II, 2-nd. ed. New York: Wiley 1971 · Zbl 0219.60003
[2] Horn, R.A.: On necessary and sufficient conditions for an infinitely divisible distribution to be normal or degenerate. Z. Wahrscheinlichkeitstheorie verw. Gebiete 21, 179-187 (1972) · Zbl 0223.60010
[3] Lukacs, E.: Characteristic functions. London: Griffin 1960 · Zbl 0087.33605
[4] Ruegg, A.: A characterization of certain infinitely divisible laws. Ann. Math. Statist. 41, 1354-1356 (1970) · Zbl 0206.19503
[5] Wolfe, S.J.: On moments of infinitely divisible distribution functions. Ann. Math. Statist. 42, 2036-2043 (1972) · Zbl 0227.60012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.